# SDR 20010427CW005

- Difficulty date: April 10, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N5102
- Make and model: Gulstm GV
- Aircraft serial: 551
- Engine: Rroyce BR700710A110
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Computer
- Part number: 7013348924
- Condition: Incorrect
- Location: Electronics Rack
- Part time: 1,175 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPLOYING AND STOWING THE THRUST REVERSERS THE THRUST REVERSER MISCOMPARE ANNUNCIATOR ILLUMINATED MOMENTARILY.  APPARENT CAUSE WAS DCU DATA LATCH UP.  CONFIRMED BOTH T/RS TO BE STOWED PROPERLY AND RESET DCU, NR 1 AND NR 2 WITH NO FURTHER OCCURRENCE.
